fbpx
WorldWide
Contact

Amidol Cold and Flu Syrup

 In

Amidol Cold and Flu Syrup

Molecule:
Chlorphenamine Maleate, Paracetamol, Phenylephrine Hydrochloride
Formulation
Chlorphenamine Maleate 1mg + Paracetamol 125mg + Phenylephrine Hydrochloride 2.5mg Syrup
Package Unit
100ml Syrup
Dosage
he usual recommended dose of Syrup in children is 1-2 teaspoonfuls (5-10 ml) to be taken three or four times a day, or as directed by the physician
Documentation
Recent Posts